# SDR KBM2006F00197

- Difficulty date: May 27, 2006
- Submitted: June 28, 2006
- Operation: Air carrier
- Aircraft: N1188P
- Make and model: Snias AS350BA
- Aircraft serial: 2347
- Engine: Tmeca ARRIEL1B
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower Motor
- Part number: 0500844
- Part serial: 162
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(7 INCH BLOWER), UNIT BLOWS WARM AIR.  REMOVED AND REPLACED. (K)
